# SDR SWAA2022063015202

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 L/H STRINGER 23. / [01] EVALUATED CRACK AT STRINGER 23 L/H B/S 540 STRINGER FOUND OUT OF LIMIT IAW SRM 53-00-03-1A-1 PARAGRAPH 4A(2)(A)1;[02] REMOVED FASTENERS BTW B/S 500D TO B/S 540 AND REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION BTW B/S 500D-520 STR 23L/H IAW SRM 51-10-02;[03] PARTIAL UPDATE STEP #1;[04] PARTIAL ; UPDATE STEP #2;[05] CERTIFIED PARTIAL STEP 2.;[06] UPDATE CORRECTIVE ACTION #2:REMOVED FASTENERS BTW B/S 500D TO B/S 540 AND CUT AND REMOVED STRINGER SECTION AT B/S 500D+10' TO B/S 540 23L/H IAW SRM 51-10-02;[07] UPDATED PARTIAL WORK FOR STEP 2 AND VERIFIED CORRECTIVE ACTIONS 1; 4; AND 6.;[08] COMPLETED STEP 3.;[09] STEP 3 COMPLETE;[10] FABRICATED OF THE STRINGER SECTION USING BAC5602 T62 7075 T 0.036' ITEM:HFAB53-STR-011 LOT: 1493964-1 AND HAT SECTION USING BAC5602 T6 7075T 0.040 ITEM:HFAB53-HS-011 LOT: 1493918-1 IAW SRM 53-00-03-2R-1 REPAIR 1 4.D-I;[11] FABRICATED OF THE STRINGER SECTION USING BAC5602 T62 7075 T 0.036' ITEM:HFAB53-STR-011 LOT: 1493964-1 AND HAT SECTION USING BAC5602 T6 7075T 0.040 ITEM:HFAB53-HS-011 LOT: 1493918-1 IAW SRM 53-00-03-2R-1 REPAIR 1 4.D-I;[21] INSTALLED REPAIR PATS AT STR 23L BS500D TO BS540 IAW IAW SRM 53-00-03-2R-1; EANO:22-153-01693 REV:A; BOEING DWG 143A0060 REV:- AND BOEING DWG 143A3210 REV:-;
